Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taken Plan B, suggested birth control intake, bleeding lightly, headache, back pain, dizziness. What is wrong?

Hi, I took a Plan B pill and my doctor said to start my birth control on Sunday. I woke up late so I figured I ll just start it the next day because she suggested taking it in the morning rather than at night. But that night I started bleeding lightly, so I didn t start the pill the next day. I normally get dysmenorrhea for the first to second day of my period so I didn t think anything was wrong, just that it was really bad yesterday. I had a headache. I was dizzy, had lower back pain and thought I was hungry because of abdominal pain . I was also sweating even though I felt it was cold. After eating I threw up and I just thought it was the dysmenorrhea. But I feel the same way today, except I haven t actually thrown up. And it s weird because I m on my third day. I should be fine already, but I m not. I m not sure what s wrong. I really want to get better. I had to leave work early yesterday and I have to go in tomorrow.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
it is very common to have a period after taking plan B, and it takes sometime for things to get back to normal. I would assume that this is the most likely explanation for what has happened to you. once you start taking the birth control, things should get back I normal again. I do believe that this is the simple and most likely explanation for what you are going through. I hope this helps, please let me know if you have any more questions.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor